# SDR SWAA105242

- Difficulty date: September 4, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N690SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23783
- Aircraft time: 71,808 hours, 57,925 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20121
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND L1 DOOR OVERHEAD EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED CHARGER & BATTERY ASSY PER MM.
